Men's Health Community
Penis Skin Burn from Local anesthetic
About This Community:

This patient support community is for discussions relating to men's health, cancer, circumcision, erectile dysfunction (ED), hair loss, impotence, infertility, parenting, penis disorders, prostate, relationships, STD's, testicular disorders, and vasectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Penis Skin Burn from Local anesthetic

I put Local anesthetic on my Penis to increase Sex time.
After 12 hours I feel burning in my Urine
After 24 hours my Penis Swelling and was itching too much.
Now swelling gone but it's look black as it's burns, and exactly at the area I apply the Local Anesthetic.
It is paining to much now, I don't know what I have to put on my penis now to remove this black skin, and to help this burn to heals.
1 Comment
Blank
1622896_tn?1418684976
Hi i would get to see a Doctor first chance you get , you may have done damage to your penis , like i say Please Seek Medical aid soon as possible , Take care ,
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Men's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom
139792_tn?1299416777
Blank
Dalubaba
Indore, India
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
PMDER1
San francisco, CA